MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT IPTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ABBOTT GMBH ARCHITECT IPTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number 8K25-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that a provider questioned falsely elevated architect intact pth results (confirmed by repeat and then by recollection) that conflicted with a high normal value obtained by the patient at labcorp at about the same time.The initial architect intact pth result from (b)(6) 2021 was sid (b)(4) 106.1 pg/ml (current reference range: 15.0 pg/ml to 73.5 pg/ml); quest: 54 pg/ml (quest reference range: 14 pg/ml to 64 pg/ml); labcorp: 61 pg/ml (labcorp reference range: 15 pg/ml to 65 pg/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The investigation included a search for similar complaints, and the review of complaint text, trending data, labeling, device history records and historical performance of reagent lot 02619l000.A ticket search for lot 02619l000 did not identify an increase in complaint activity related to falsely elevated results.A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with lot 02619l000 and the complaint issue.Labeling was reviewed and found to adequately address the issue of falsely elevated results.Historical performance of reagent lot 02619l000 was evaluated using world-wide field data.Patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 02619l000 was within the established control limits; therefore, no unusual reagent lot performance was identified for lot 02619l000.Based on the investigation no systemic issue or deficiency of the architect intact pth for lot number 02619l000 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ARCHITECT IPTH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11726826
Report Number3002809144-2021-00267
Device Sequence Number3019001
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public00380740048471
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number8K25-27
Device Catalogue Number08K25-27
Device Lot Number02619L000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR52287; ARC I1000SR MOD, 01L86-01, I1SR52287